# SDR FDEA201207052488

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 89,234 hours, 24,936 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SOON AFTER GEAR EXTENSION,  RECEIVED A LEVEL 2  'ANTISKID FAIL' ALERT.  COMPLIED WITH QRH AND  LANDED ACFT.  DURING ROLL-OUT, TOWER REPORTED THAT AT LEAST 1 TIRE HAD FAILED.  CALLED FOR CRASH TRUCK.  THEY REPORTED NO SEVERE DAMAGE, BUT THAT WE  HAD 2 FAILED TIRES.  ANTI-SKID FAIL IS A REPEAT WRITE-UP.  ACFT WAS TRACKING STRAIGHT DOWN THE RUNWAY WHEN TIRES FAILED.  REPLACED NR 1 & NR 5 WHEEL SPEED TRANSDUCERS IAW AMM 32-45-03-2.
